FDA Consumer Advice on Powdered Pure Caffeine - FDA.gov:
The FDA is warning about powdered pure caffeine being marketed directly to consumers, and recommends avoiding these products. In particular, FDA is concerned about powdered pure caffeine sold in bulk bags over the internet.
The FDA is aware of at least one death of a teenager who used these products.
These products are essentially 100 percent caffeine. A single teaspoon of pure caffeine is roughly equivalent to the amount in 25 cups of coffee.
Pure caffeine is a powerful stimulant and very small amounts may cause accidental overdose. Parents should be aware that these products may be attractive to young people.
Symptoms of caffeine overdose can include rapid or dangerously erratic heartbeat, seizures and death. Vomiting, diarrhea, stupor and disorientation are also symptoms of caffeine toxicity. These symptoms are likely to be much more severe than those resulting from drinking too much coffee, tea or other caffeinated beverages."
'via Blog this'
Return Home: The Health, Drug, Prescription, and GMP Supersite Blog
SkillsPlus Intl Inc. - The best GMP training, best QSR training, best instructors
cGMP Mini-Series - Short Videos for GMP Trainer Use
SkillsPlus Intl Info Blog
The Designated Rep and Exemptee Professionals Blog
The Health, Drug, Prescription, and GMP Supersite Gift Store
Subpoenas Served on Ocean Container Shipping Line Executives
18 minutes ago